# SDR AALA991699

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON ANGLE BEAM ON AFT FORWARD CARGO DOOR FRAME.  REPAIR COVERED BY ESO 7349.  BLENDED OUT CORROSION PER SRM 51-21-01 VOL II.  TST:  101,286.36 HOURS.  CYCLES:  18,805.  (X)
